Papers

Submitted:

Papers in refereed journals:

  1. Unbounded Norm Topology in Banach Lattices, with M. Kandić and M.M.A. Marabeh. J. Math. Analysis and Appl., 451(1), 2017, 259-279. PDF, DOI:10.1016/j.jmaa.2017.01.041, arXiv:1608.05489.
  2. Multi-norms and Banach lattices, with H.G. Dales, N.J. Laustsen, and T. Oikhberg. Dissertationes Mathematica, to appear. PDF.
  3. Unbounded Norm Convergence in Banach Lattices, with Y. Deng and M. O'Brien. Positivity, 21(3), 2017, pp 963-974. PDF, DOI:10.1007/s11117-016-0446-9, readcube, arXiv:1605.03538.
  4. Uo-convergence and its applications to Cesàro means in Banach lattices, with N.Gao and F.Xanthos. Israel J. Math., 220, 2017, 649-689. PDF, arXiv, DOI, readcube.
  5. Locally piecewise affine functions and their order structure, with S.Adeeb. Positivity, 21(1), 2017, 213-221. arXiv:1603.04897, doi:10.1007/s11117-016-0411-7, readcube.
  6. Spaces of regular abstract martingales, with F.Xanthos. J. Math. Analysis and Appl., 434(2), 2016, 1753-1761. arXiv:1501.01685, doi:10.1016/j.jmaa.2015.09.082.
  7. Disjointly homogeneous Banach lattices: duality and complementation, with J.Flores, F.L.Hernandez, E.Spinu, and P.Tradacete. J. of Functional Analysis, 266(9), 2014, 5858-5885. PDF, doi:10.1016/j.jfa.2013.12.024.
  8. Fremlin tensor products of concavifications of Banach lattices, with O.Zabeti. Positivity, 18(1), 2014, 191-200. PDF, arXiv:1301.0749, doi:10.1007/s11117-013-0239-3.
  9. Irreducible semigroups of positive operators on Banach lattices, with N.Gao. Linear and Multilinear Algebra, 62(1), 2014, 74-95. PDF, arXiv:1208.3498, doi:10.1080/03081087.2012.762715.
  10. The 2-concavification of a Banach lattice equals the diagonal of the Fremlin tensor square with Q.Bu, G.Buskes, A.I.Popov, and A.Tcaciuc. Positivity, 17(2), 2013, 283-298. PDF, DVI, doi:10.1007/s11117-012-0166-8.
  11. A remark on invariant subspaces of positive operators. Proceedings of the Amer. Math. Soc., 141, 2013, 4345-4348. PDF, DVI, doi:10.1090/S0002-9939-2013-11709-0.
  12. Norm closed operator ideals in Lorentz sequence spaces, with A.Kaminska, A.I.Popov, E.Spinu, and A.Tcaciuc. J. Math. Analysis and Appl., 389(1), 2012, 247-260. PDF, DVI, Arxiv, doi:10.1016/j.jmaa.2011.11.034.
  13. Options and Efficiency in Spaces of Bounded Claims, with V.Galvani. J. of Math. Economics, 46(4), 2010, 616-619. PDF, DVI, doi:10.1016/j.jmateco.2010.05.004.
  14. Martingales in Banach lattices, II, with H.E.Gessesse. Positivity, 15(1), 2011, 49-55. PDF, DVI, doi:10.1007/s11117-009-0040-5.
  15. When are the nonstandard hulls of normed lattices discrete or continuous? Vladikavkaz Math. J., 11(2), 2009, 43-45. DVI, PDF.
  16. Bounded indecomposable semigroups of non-negative matrices, with H.E.Gessesse, A.I.Popov, H.Radjavi, E.Spinu, and A.Tcaciuc. Positivity, 14(3), 2010, 383-394 DVI, PDF, doi:10.1007/s11117-009-0024-5.
  17. Almost invariant half-spaces of operators on Banach spaces, with G.Androulakis, A.I.Popov, and A.Tcaciuc, Integral Equations and Operator Theory, 65(4), 2009, 473-484. DVI, PDF, doi:10.1007/s00020-009-1708-8.
  18. Disjointly homogeneous Banach lattices and compact products of operators, with J.Flores and P.Tradacete. J. Math. Analysis and Appl., 354, 2009, 657-663. PDF, DVI, doi:10.1016/j.jmaa.2009.01.025.
  19. A version of Lomonosov's theorem for collections of positive operators, with A.Popov, Proceedings of the Amer. Math. Soc., 137, 2009, 1793-1800. PDF, DVI, doi:10.1090/S0002-9939-08-09775-X.
  20. Finitely strictly singular operators between James spaces, with I.Chalendar, E.Fricain, A.Popov, and D.Timotin. J. of Functional Analysis, 256(4), 2009, 1258-1268. PDF, DVI, doi:10.1016/j.jfa.2008.09.010. More info.
  21. Invariant subspaces of positive strictly singular operators on Banach lattices, with J.Flores and P.Tradacete. J. of Math. Analysis and Applications, 343, 2008, 743-751. PDF, DVI.
  22. Sesquitransitive and localizing operator algebras, with V.I.Lomonosov and H.Radjavi. Integral Equations and Operator Theory, 60(3), 2008, 405-418. PDF, DVI.
  23. Invariant subspaces of positive quasinilpotent operators on Banach spaces with generating closed cones, with H.Gessesse. Positivity, 12(2), 2008, 193-208. PDF, DVI.
  24. Classes of strictly singular operators and their products, with G.Androulakis, P. Dodos, and G.Sirotkin. Israel J. Math., 169(1), Jan 2009, 221-250. PDF, DVI, doi:10.1007/s11856-009-0010-4
  25. On norm closed ideals in L(lp+lq), with B.Sari, Th.Schlumprecht, N.Tomczak-Jaegermann. Studia Math., 179, 2007, 239-262. PDF, DVI.
  26. Invariant sublattices, with H.Radjavi. Illinois J. Math., 52(2), 2008, 437-462. PDF, DVI.
  27. Semitransitive spaces of operators, with H.Radjavi, Linear and Multilinear Algebra, 57(1), Jan 2009, 1-11. PDF, DVI.
  28. Some open problems and conjectures associated with the Invariant Subspace Problem, with Yu.A.Abramovich, C.D.Aliprantis and G.Sirotkin, Positivity, 9(3), 2005, pp 273-286. PDF, PS, DVI.
  29. On semitransitive collections of operators, with J. Bernik, L. Grunenfelder, M. Mastnak, and H. Radjavi, Semigroup Forum, 70(3), 2005, 436-450. PDF, PS, DVI.
  30. Minimal vectors for positive operators, with Razvan Anisca, Indiana University Math. J., 54(3), 2005, 861-872. PDF, PS, DVI.
  31. Martingales in Banach lattices, Positivity, 9(3), 2005, 437-456. PDF, PS, DVI.
  32. Strictly semi-transitive operator algebras, with Haskell Rosenthal, J. of Operator Theory, 53(2), 2005, 315-329. PDF, PS, DVI.
  33. A theorem of Krein revisited, with Timur Oikhberg, Rocky Mountain J. Math. 35(1), 2005, 195-210. PDF, PS, DVI.
  34. On CD0(K)-spaces, Vladikavkaz Math. J., 6(1), 2004. PDF, PS, DVI.
  35. Minimal vectors in arbitrary Banach spaces, Proceedings of the Amer. Math. Soc., 132, 2004, 1177-1180. More info, PDF, PS, DVI.
  36. Measures of non-compactness of operators on Banach lattices, Positivity, 8(2), 2004, 165-178. PDF, PS, DVI.
  37. Spectrum of a weakly hypercyclic operator meets the unit circle, with S. J. Dilworth, Trends in Banach Spaces and Operator Theory in Contemporary Mathematics, AMS, vol 321, 2003, 67-69. PDF, PS, DVI.
  38. On quasi-affine transforms of Read's operator, with Thomas Schlumprecht, Proceedings of the Amer. Math. Soc. 131, 2003, 1405-1413. PDF, PS, DVI.
  39. Spectral radii of bounded operators on topological vector spaces, PanAmerican Math. J. 11(3), 2001, 1-35. PDF, PS, DVI.
  40. Lomonosov's theorem cannot be extended to chains of four operators, Proceedings of the Amer. Math. Soc., 128, 2000, 521-525. More info, PDF, PS, DVI.
  41. Infinitely fine partitions of measure spaces, Vladikavkaz Math. J., 1(3), 1999, 53-59. More info, PDF, PS, DVI.
  42. On the modulus of C.J. Read's operator, Positivity, 2(3), 1998, 257-264. More info, PDF, PS, DVI.
  43. Real partitions of measure spaces, Siberian Math. J., 35(1), 1994, 189-191. More info, download.
  44. Nonstandard discretization and the Loeb extension of a family of measures, Siberian Math. J., 34(3), 1993, 566-573. More info, download.

Other publications